# SDR ABXA050240

- Difficulty date: October 5, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N944AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47550
- Aircraft time: 58,922 hours, 62,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887-917
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE MAINTENANCE AT ILN, CRACKS AND BULGING SKIN WAS DISCOVERED NEAR THE LOWER AFT CARGO DOOR CUTOUT.  THE INTERIOR OF THE -17 SKIN AND INTERNAL DOUBLERS WERE FOUND TO BE CORRODED AT FS 887 - 917 BETWEEN LONGERONS 26 RIGHT - 29 RIGHT.  FABRICATED REPAIR SKIN AND INTERNAL DOUBLERS IAW DC-9 SRM 53-04.
